An optimal error bound for a finite element approximation of a model for phase separation of a multi-component alloy with non-smooth free energy
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 5, p. 971-987
@article{M2AN_1999__33_5_971_0,
     author = {Barrett, John W. and Blowey, James F.},
     title = {An optimal error bound for a finite element approximation of a model for phase separation of a multi-component alloy with non-smooth free energy},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {5},
     year = {1999},
     pages = {971-987},
     zbl = {0946.65091},
     mrnumber = {1726719},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_5_971_0}
}
Barrett, John W.; Blowey, James F. An optimal error bound for a finite element approximation of a model for phase separation of a multi-component alloy with non-smooth free energy. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 5, pp. 971-987. http://www.numdam.org/item/M2AN_1999__33_5_971_0/

[1] J.W. Barrett and J-F Blowey, An error bound for the finite element approximation of a model for phase separation of a multi-component alloy. IMA J. Numer. Anal 16 (1996) 257-287. | MR 1382718 | Zbl 0849.65069

[2] J.W. Barrett and J.F. Blowey, Finite element approximation of a model for phase separation of a multi-component alloy with non-smooth free energy. Numer. Math. 77 (1997) 1-34. | MR 1464653 | Zbl 0882.65129

[3] J.W. Barrett and J.F. Blowey, Finite element approximation of a model for phase separation of a multi-component alloy with non-smooth free energy and a concentration dependent mobility matrix. M3AS 9 (1999) 627-663. | MR 1697389 | Zbl 0936.65120

[4] J.F. Blowey and C.M. Elliott, The Cahn-Hilliard gradient theory for phase separation with non-smooth free energy, part II: Numerical analysis. EUT. J. Appl. Math. 3 (1992) 147-179. | MR 1166255 | Zbl 0810.35158

[5] J. Rulla, Error analysis for implicit approximations to solutions to Cauchy problems. SIAM J. Numer. Anal. 33 (1996) 68-87. | MR 1377244 | Zbl 0855.65102